# SDR CA190604001

- Difficulty date: May 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTED OIL SMELL IN CABIN BEFORE TAKEOFF. THE AIRCRAFT CONTINUED WITH THE TAKEOFF AND LANDED UNEVENTFULLY AT THE DESTINATION. TROUBLESHOOTING IS GOING ON.
